# SDR TWAA9813902

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Loose
- Location: Galley
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT RECEIVED AN ELECTRICAL SHOCK WHEN TOUCHING A FLOURSCENT LIGHT IN THE FORWARD GALLEY.  THE LIGHT FIXTURE END CAP HAD OPENED AND THE BULB SLIPPED PARTIALLY OUT.  REINSERTED BULB AND SECURED THE CAP.  CHECK-C 4-1-98 STL.
